advertisement
Question
Posted by: ash | 2008/07/16

acne

Hi Doc, need your advice. I have been on Ro-accutane twice, the first time i had mild acne(mainly blackheads) so my doctor prescribed me to take one tablet 3 times a week, it cleared up wonderfully. The second time was about 6-8 months after the first dosage and my acne came back. So my doctor prescribed me the full dosage of one tablet a day for 3 months. This however did not work at all, my skin cleared up only slightly and now is worse than ever. Could the roaccutane have made my skin worse? or could there be another cause?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Ash
No Roaccutane would not have worsened it overall, although in the beginning the acne can get worse before getting better. I think you should see a dermatologist as your dosage may not be sufficient.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement